# SDR SWAA2023020885195

- Difficulty date: December 24, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET LOWER STRUT BOX INBOARD AND OUTBOARD SIDE AT RT PYLON (2 EA) 2022-707341<[01] REPLACED BRACKET LOWER STRUT BOX INBOARD AND OUTBOARD SIDE AT RT PYLON (2 EA) IAW B737-700 SRM 51-40-02 AND DRAWING 311A2683 REV -;[02] TASK COMPLETED
